Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineEfavirenz (Sustiva or Stocrine) can decrease levels of phosphodiesterase inhibitors such as Viagra or Cialis so sometimes dose needs to be increased to achieve effectiveness. There is little data available in order to recommend one drug over the... Read more »
University of Minnesota, School of MedicineDrugs like Viagra or Levitra can usually be taken with caution in patients on protease inhibitors. The levels of Levitra (and all drugs on the class) can be significantly increased when taking protease inhibitors so doses need to be decreased and... Read more »
Rocky Mountain CARESHello and thanks for your post.There's really no restriction on medications that could be used with Kivexa (we call it Epzicom here in the US; abacavir/3TC), since there aren't any significant drug-drug interactions.Abacavir/3TC has been... Read more »
University of Minnesota, School of MedicineThe side effect you describe is most likely due to Sustiva. The central nervous system effects of Sustiva often subside/diminish over the first 4 weeks on treatment. Taking the Sustiva at night is often best for many patients. For other patients the... Read more »
Connect With Others
Posted by MondoIs there anyone here at the forum taking the following cocktail?
I'm taking Reyataz[atazanavir], Norvir [ritonavir] and Kivexa [abacavir/3TC, Epzicom]. I would be interested to know how you are going with it and any problems or side effects that you... Read more »
Posted by Anonymous, 1 ReplyHello All !! I want to tell everyone that I started taking half of the prescribed doses of my meds about 2 years ago. My T cells remain High (570) and my V load is still undetectable..
I am on viramune,ziagen and zerit. I had an uncle who died... Read more »
Posted by pozartistsd, 1 Replyhey all you experts out there! I think i may know the answer to this but would like to get some input:
I currently take my meds (Reyataz/Truvada/Norvir) once a day. I take them at 9am (with breakfast, not that you need to know that ) I would like... Read more »
Posted by chrisnxs, 2 RepliesHello Everyone, can someone please elaborate on the severity of skipping meds? My bf is positive and has been on meds for about a year. He's on my insurance and it kills the price down to a point where he can get his meds pretty easily. I discovered... Read more »
Guides for People With HIV